Asymptotics for parametric GARCH-in-Mean models


Conrad, Christian ; Mammen, Enno



DOI: https://doi.org/10.1016/j.jeconom.2016.05.010
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://ideas.repec.org/a/eee/econom/v194y2016i2p3...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Econometrics
Volume: 194
Issue number: 2
Page range: 319-329
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Conrad, Christian ; Mammen, Enno (2016) Asymptotics for parametric GARCH-in-Mean models. Journal of Econometrics Amsterdam [u.a.] 194 2 319-329 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item